[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Humalog - clarifying the infusion site problem



With one year of pumping Humalog under my belt, I have found my first problem
with unexplained high bgs. Weather it is infusion site or heated insulin, I do
not know. I wear my tender for 5 days, maybe more, only changing at empty
cartridge. On day four, I had a large bolus to cover a meal. Two hours later I
was around 350. Bolused often but stayed around the 300-400 mark into the
evening at which time I changed cartridge and site. I started to come down
within the hour.

I suppose, I could solve my problem by changing sites more often. But if
mixing insulins will allow me to increase the amount of days, I'd like to hear
about it.

Katie

P.S. I did have trouble with Humalog that was mailed to me but that's a
different story.